# SDR VNAA2017092111101

- Difficulty date: September 21, 2017
- Submitted: September 23, 2017
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 7,085 hours, 6,530 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: 3527
- Condition: Faulty
- Location: Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OB SPOILERON/OB FLIGHT SPOILER CAUTION MSG, CREW DECLARED EMERGENCY. MX R&R RH OB MULTI-FUNCTION SPOILER PCU OPS AND LEAK CHECK GOOD.
